Skip to Main content Skip to Navigation
New interface
Journal articles

Value iteration convergence of "-monotone schemes for stationary Hamilton-Jacobi equations

Abstract : We present an abstract convergence result for the xed point approximation of stationary Hamilton{Jacobi equations. The basic assumptions on the discrete operator are invariance with respect to the addition of constants, "-monotonicity and consistency. The result can be applied to various high-order approximation schemes which are illustrated in the paper. Several applications to Hamilton{Jacobi equations and numerical tests are presented.
Document type :
Journal articles
Complete list of metadata

Cited literature [45 references]  Display  Hide  Download
Contributor : Hasnaa Zidani Connect in order to contact the contributor
Submitted on : Sunday, May 11, 2014 - 11:10:55 PM
Last modification on : Friday, November 25, 2022 - 7:04:09 PM
Long-term archiving on: : Monday, August 11, 2014 - 1:32:46 PM


Files produced by the author(s)



Olivier Bokanowski, Maurizio Falcone, Roberto Ferretti, Lars Grüne, Dante Kalise, et al.. Value iteration convergence of "-monotone schemes for stationary Hamilton-Jacobi equations. Discrete and Continuous Dynamical Systems - Series A, 2015, 35 (9), pp.4041 - 4070. ⟨10.3934/dcds.2015.35.4041⟩. ⟨hal-00989495⟩



Record views


Files downloads